# SDR DL72E950758

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT ELEVATOR REAR SPAR WAS FOUND TO HAVE A CRACK EMANATING .1250 INCH FROM THE INBD SIDE OF THE SHEAR PLATE AT THE SECOND FROM THE OUTBD TAB HINGE FITTING TO REAR SPAR ATTACHMENT.  THE CRACK WAS STOP DRILLED IN ACCORDANCE WITH B727 S/B 55-087, THE CRACK WAS STOP DRILLED AND SET UP FOR REPETITIVE INSPECTION AND PERMANENT REPAIR.
